RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 6(28), Pages 220–221 (Mi umn8785)  

Reviews and Bibliography

G. Kramer, Random variables and probability distributions (review)

B. V. Gnedenko


Full text: PDF file (279 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: B. V. Gnedenko, “G. Kramer, Random variables and probability distributions (review)”, Uspekhi Mat. Nauk, 3:6(28) (1948), 220–221

Citation in format AMSBIB
\Bibitem{Gne48}
\by B.~V.~Gnedenko
\paper G.~Kramer, Random variables and probability distributions (review)
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 6(28)
\pages 220--221
\mathnet{http://mi.mathnet.ru/umn8785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165599}


Linking options:
  • http://mi.mathnet.ru/eng/umn8785
  • http://mi.mathnet.ru/eng/umn/v3/i6/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:485
    Full text:212
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019